# SDR TSAA9621021

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 286 - HNL-OGG - LEFT WING/BODY OVERHEAT LIGHT ILLUMINATED IN FLIGHT.  LIGHT WENT OUT WHEN AIR SOURCE WAS REMOVED.  RETURNED AIRCRAFT TO HNL.  REPLACED CLAMP ON HEAT EXCHANGER DUCT DUE TO BLOW BY AS EVIDENT ON FLANGE MATING SURFACES.  LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
